A recurrence relation for Bernoulli numbers
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 617-622
Printed September 1, 2005
Mumun Can, Mehmet Cenkci, and Veli Kurt
Akdeniz University, Akdeniz University, Akdeniz University
Abstract : In this paper, using Gauss multiplication formula, a recurrence relation for Bernoulli numbers, generalizing Namias' results, is given.
Keywords : Bernoulli numbers, Stirling's series, Gauss multiplication formula
MSC numbers : Primary 11B68, 33B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd